Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 73, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 21, 2012, 5:41 PM MDT for Cascade County, Montana. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2012, 5:41 PM MDT (23:41 UTC)
- Expired
- Aug 21, 2012, 6:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
County Cascade County, MT
The radar
The Great Falls radar (KTFX), 13 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 5:52 PM MDT | TSTM WND GST 51 | 5 Wsw Great Falls, MT | |
| Aug 21, 5:53 PM MDT | TSTM WND GST 51 | 5 Wsw Great Falls, MT | |
| Aug 21, 5:57 PM MDT | TSTM WND GST 55 | Great Falls, MT | |
| Aug 21, 5:58 PM MDT | TSTM WND GST 56 | 5 Wsw Great Falls, MT | |
| Aug 21, 6:00 PM MDT | TSTM WND DMG | Great Falls, MT | TREE DOWN ON POWER LINE NEAR CORNER OF CENTRAL AVENUE WEST AND I-15...DOWNED LIGHT POLE ON CENTRAL AVENUE BRIDGE...POWER OUTAGES ON NORTHWEST SIDE OF GREAT FALLS |
| Aug 21, 6:03 PM MDT | TSTM WND GST 53 | Malmstrom Afb, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 11.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3718 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
341 WUUS55 KTFX 212341 SVRTFX MTC013-220030- /O.NEW.KTFX.SV.W.0073.120821T2341Z-120822T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 541 PM MDT TUE AUG 21 2012 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CASCADE COUNTY IN CENTRAL MONTANA... THIS INCLUDES THE CITY OF GREAT FALLS... * UNTIL 630 PM MDT * AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 14 MILES EAST OF CASCADE...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BELT...BLACK EAGLE AND GREAT FALLS. WIND GUSTS TO 65 MPH ARE LIKELY WITH THIS STORM. HAIL UP TO ONE HALF INCH IN DIAMETER AND BRIEF HEAVY RAINFALL ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4760 11120 4735 11086 4708 11139 4728 11165 TIME...MOT...LOC 2341Z 229DEG 18KT 4723 11140 $$ COULSTON
1 follow-up statement
209 WWUS55 KTFX 220024 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 624 PM MDT TUE AUG 21 2012 MTC013-220034- /O.EXP.KTFX.SV.W.0073.000000T0000Z-120822T0030Z/ CASCADE MT- 624 PM MDT TUE AUG 21 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CASCADE COUNTY WILL EXPIRE AT 630 PM MDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. RADAR INDICATED THAT GUSTY WINDS UP TO 50 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM AS IT MOVES INTO SOUTHWEST CHOUTEAU LAT...LON 4760 11120 4735 11086 4708 11139 4728 11165 TIME...MOT...LOC 0024Z 229DEG 18KT 4737 11116 $$ COULSTON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:08 PM MDT, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 21, 3:08 PM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 308 PM MDT TUE AUG 21 2012 .DISCUSSION... THIS AFTERNOON THROUGH THURSDAY EVENING...STRONG HIGH PRESSURE RIDGE THAT HAS BEEN OVER OUR REGION PAST FEW DAYS BRINGING THE HOT AND DRY CONDITIONS HAS MOVED INTO ERN MT IN RESPONSE TO SHORTWAVE TROF MOVING INLAND ALONG THE WA/OR COAST. COLD FRONT ASSOCIATED WITH THE PACIFIC TROF CURRENTLY LOCATED FROM THE LOWER ID PANHANDLE TO JUST WEST OF MISSOULA AND INTO FAR NW GLACIER COUNTY. CLUSTER OF THUNDERSTORMS AHEAD OF THE FRONT PUSHED THRU GLACIER NP AROUND 1PM WITH GUSTY OUTFLOW WINDS AND ARE NOW EXITING INTO NRN TOOLE COUNTY AND FAR SOUTHERN ALBERTA. SECOND CLUSTER OF STORMS IS CURRENTLY DEVELOPING OVER BEAVERHEAD/MADISON COUNTIES. AS THE FRONT CROSSES THE MIDDLE/SRN PORTIONS OF THE CONTINENTAL DIVIDE AROUND 6PM... EXPECT THUNDERSTORM COVERAGE TO INCREASE OVER CENTRAL/SOUTHWEST MT THROUGH ABOUT 10 PM. A FEW OF THESE CELLS MAY BECOME STRONG ENOUGH TO PRODUCE OUTFLOW GUSTS OF 40-50 MPH AND SOME SMALL HAIL. MOST OF THE STRONGER CELLS SHOULD DISSIPATE TOWARD MIDNIGHT BUT SHOWERS WITH A FEW WEAKER CELLS WILL CONTINUE OVER ERN PORTIONS OF THE COUNTY WARNING AREA INTO WED MORNING. PRECIPITATION SHOULD END FOR GOOD BY MIDDAY WED AS THE TROF AXIS PASSES OVERHEAD. HIGH PRESSURE RIDGING RETURNS ON THURS THOUGH NOT AS STRONG AS EARLIER...SO WE WILL SEE THE MOSTLY CLEAR SKIES BUT TEMPERATURES WILL NOT BE AS WARM AS SEEN PAST FEW DAYS. COOLER AIRMASS BEHIND THE FRONTAL SYSTEM WILL DROP TEMPERATURES BACK INTO THE LOW-MID 80S TOMORROW BUT CLIMB BACK TO THE MID-UPPER 80S ON THURS AS THE AIRMASS MODERATES FROM WARMING SOUTHWEST FLOW ALOFT. WARANAUSKAS THURSDAY NIGHT THROUGH TUESDAY...CONFIDENCE IN THE FORECAST IS ON THE LOW END LATER IN THE WEEKEND AND EARLY NEXT WEEK AS MODELS DIFFER FROM ONE ANOTHER WITH THE UPPER AIR PATTERN AND EVEN FOR A PARTICULAR MODEL..RUN-TO-RUN CONSISTENCE HAS ON OCCASION BEEN POOR. AN UPPER TROUGH IS FORECAST TO SWING THROUGH THE FORECAST AREA ON FRIDAY. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE AREA LATE THURSDAY INTO THURSDAY NIGHT. MODELS ARE DRY WITH THE FRONT AND TROUGH THURSDAY NIGHT/FRIDAY WITH THE POSSIBLE EXCEPTION OF NEAR THE CANADIAN BORDER. ALTHOUGH MODELS TEND TO KEEP PRECIPITATION JUST NORTH OF THE BORDER THE ECMWF DOES HAVE PRECIPITATION FARTHER SOUTH. HAVE ADDED A SLIGHT CHANCE OF SHOWERS TO THE ZONES BORDERING CANADA. FARTHER SOUTH REMOVED THE MENTION OF PRECIPITATION OVER A PORTION OF SOUTHWEST MONTANA AS MODELS INDICATE A DRY AIRMASS. LATE SATURDAY AN UPPER RIDGE IS FORECAST TO DEVELOP OVER THE FORECAST AREA ACCORDING TO THE ECMWF (EUROPEAN) AND GEM (CANADIAN) MODELS BUT THE GFS DOES NOT DO THIS UNTIL SUNDAY. BY EARLY NEXT WEEK EXPECT SOUTHWEST FLOW ALOFT OVER THE AREA. MODELS DIFFER WITH WEATHER DISTURBANCES EMBEDDED IN THIS FLOW. ALTHOUGH MODELS WITH THE EXCEPTION OF THE GEM ARE ON THE DRY SIDE..DID ADD A SLIGHT CHANCE OF SHOWERS TO THE MOUNTAINS OF SOUTHWEST MONTANA. THE MAIN CHANGE TO INHERITED TEMPERATURES WAS TO COOL HIGHS ON FRIDAY BEHIND THE COLD FRONT. BLANK && .AVIATION... UPDATED 1730Z. AN UPPER LEVEL TROUGH OF LOW PRESSURE ALONG THE PACIFIC NW COAST WITH ASSOCIATED SURFACE COLD FRONT...CURRENTLY IN THE INLAND NW...WILL TRACK EAST INTO THE NORTHERN ROCKIES TONIGHT AND ACROSS THE REMAINDER OF MT WEDNESDAY. INCREASINGLY MOIST AND UNSTABLE SW FLOW IN THE MID LEVELS WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT WITH SOME POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL WITH STRONGER CELLS THIS EVENING. SYSTEM SLOWLY EXITS WEDNESDAY WITH CLEARING FROM WEST TO EAST. HOENISCH && .FIRE WEATHER... COLD FRONT APPROACHING FROM THE WEST TUES EVE WILL GENERATE SCATTERED SHOWERS AND THUNDERSTORMS...A FEW OF WHICH MAY PRODUCE GUSTY OUTFLOW WINDS OF 40 MPH OR GREATER. WITH MOST STORMS EXPECTED TO PRODUCE MEASURABLE RAINFALL AND MATCHING HIGHER HUMIDITIES...THREAT OF IGNITION STARTS FROM LIGHTNING SHOULD BE SLIGHTLY REDUCED BUT GIVEN THE CURRENT WIDESPREAD DRY SURFACE CONDITIONS THERE IS STILL DECENT POTENTIAL FOR SOME NEW STARTS WITH TONIGHTS STORMS. COOLER TEMPERATURES TOMORROW WILL ALLOW AFTN HUMIDITIES TO GENERALLY REMAIN IN THE UPPER TEENS TO UPPER 20S. NEXT CHANCE FOR FIRE WEATHER CONCERNS COMES FRIDAY WHEN A SHARP BUT DRY COLD FRONT SWEEPS ACROSS THE STATE ACCOMPANIED BY GUSTY WINDS. THOUGH HUMIDITIES SHOULD INCREASE IN RESPONSE TO MUCH COOLER TEMPERATURES...THEIR IMPACT MAY BE REDUCED BY THE STRONG WINDS...THUS INCREASING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS AND FIRE WEATHER HEADLINES. WARANAUSKAS && .PRELIMINARY POINT TEMPS/POPS... GTF 59 85 53 87 / 50 10 0 0 CTB 53 81 47 80 / 60 10 0 0 HLN 57 85 53 88 / 50 20 0 0 BZN 51 85 46 88 / 30 20 0 10 WEY 41 77 36 78 / 30 10 0 0 DLN 50 80 47 83 / 50 10 0 10 HVR 59 87 51 89 / 50 20 0 0 LWT 55 82 50 86 / 30 30 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT BEAVERHEAD... JEFFERSON...MADISON. && SHORT TERM...WARANAUSKAS LONG TERM...BLANK AVIATION...HOENISCH WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 21, 3:30 AM MDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 330 AM MDT TUE AUG 21 2012 MTZ008>015-044>055-220930- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 330 AM MDT TUE AUG 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 21, 1:52 PM MDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
152 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST 13 WSW SAINT MARY 48.69N 113.71W
08/21/2012 M82 MPH GLACIER MT MESONET
THUNDERSTORM WIND GUST REPORTED AT LOGAN PASS VISITORS
CENTER
&&
CORRECTED LOCATION...SOURCE
UTTECHSpecial weather statement, Aug 21, 2:35 PM MDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
235 PM MDT TUE AUG 21 2012
MTZ008-015-052-212115-
BEAVERHEAD MT-JEFFERSON MT-MADISON MT-
235 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHERN JEFFERSON AND
CENTRAL BEAVERHEAD COUNTIES UNTIL 315 PM MDT...
AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
DIVIDE TO 12 MILES SOUTHEAST OF DILLON...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...WHICH MAY
REDUCE VISIBILITIES TO LESS THAN ONE MILE IN BLOWING DUST AT TIMES.
ISOLATED LIGHTNING STRIKES ARE ALSO EXPECTED FROM THE STORMS.
* LOCATIONS IMPACTED INCLUDE...
DILLON...
TWIN BRIDGES...
SHERIDAN AND SILVER STAR...
WATERLOO... ALDER... AND LAURIN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4568 11272 4564 11268 4569 11256 4576 11250
4575 11245 4577 11226 4584 11244 4590 11242
4599 11245 4613 11207 4506 11164 4497 11247
TIME...MOT...LOC 2035Z 257DEG 21KT 4581 11262 4513 11239
COULSTONLocal storm report, Aug 21, 2:36 PM MDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
236 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST 10 NE DILLON 45.32N 112.49W
08/21/2012 E40 MPH BEAVERHEAD MT TRAINED SPOTTER
SPOTTER REPORTED BLOWING DUST WITH VISIBILITY DOWN TO A
QUARTER OF A MILE FOR A FEW MINUTES
&&
UTTECHSpecial weather statement, Aug 21, 3:12 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
312 PM MDT TUE AUG 21 2012
MTZ014-015-052-053-055-212200-
BROADWATER MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-GALLATIN
MT-JEFFERSON MT-MADISON MT-
312 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS AND CLARK...
NORTHWESTERN GALLATIN...NORTHEASTERN MADISON...JEFFERSON AND WESTERN
BROADWATER COUNTIES UNTIL 400 PM MDT...
AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BASIN TO VIRGINIA
CITY...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
BRIEF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BOULDER AND PONY...
WICKES... CARDWELL... ENNIS... JEFFERS AND MCALLISTER...
CORBIN AND HARRISON...
NORRIS...
CLANCY...
WILLOW CREEK...
MONTANA CITY...
RADERSBURG...
HELENA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4513 11194 4633 11244 4666 11203 4679 11161
4540 11102
TIME...MOT...LOC 2111Z 246DEG 31KT 4628 11228 4525 11185
COULSTONSpecial weather statement, Aug 21, 4:35 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
435 PM MDT TUE AUG 21 2012
MTZ044-045-212315-
LIBERTY MT-TOOLE MT-
435 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOLE AND CENTRAL
LIBERTY COUNTIES UNTIL 515 PM MDT...
AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES WEST OF LOTHAIR...OR 15 MILES EAST OF
SHELBY...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
DEVON...
GALATA...
LOTHAIR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4844 11075 4842 11077 4829 11151 4855 11176
4890 11115
TIME...MOT...LOC 2235Z 243DEG 20KT 4847 11150
COULSTONSpecial weather statement, Aug 21, 5:07 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
507 PM MDT TUE AUG 21 2012
MTZ055-212330-
GALLATIN MT-
507 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GALLATIN COUNTY UNTIL
530 PM MDT...
AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT STRONG OUTFLOW WINDS WILL AFFECT THE BOZEMAN VALLEY AND
SURROUNDING AREAS THROUGH AROUND 530 PM MDT.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BOZEMAN...
BOZEMAN PASS...
BELGRADE...
MANHATTAN...
THREE FORKS...
LAT...LON 4553 11128 4559 11135 4564 11135 4564 11143
4580 11166 4615 11121 4614 11079 4559 11080
4559 11085 4556 11086
TIME...MOT...LOC 2305Z 237DEG 21KT 4585 11108
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 2:35 PM MDT | Special Weather Statement | TFX | Madison | 40 min |
| Aug 21, 3:12 PM MDT | Special Weather Statement | TFX | Broadwater, Gallatin, Jefferson, Madison | 48 min |
| Aug 21, 4:35 PM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Aug 21, 5:07 PM MDT | Special Weather Statement | TFX | Gallatin | 23 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.